MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D020
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered anti-tachycardia pacing (atp) and shocks that may have been inappropriate.Technical services (ts) could not confirm whether or not this was caused by ventricular tachycardia (vt) or rapid ventricular response (rvr) due to the lack of atrial lead present.Based on presenting data, the device was functioning as programmed.This device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort was made to retrieve additional information regarding resolution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered anti-tachycardia pacing (atp) and shocks that may have been inappropriate.Technical services (ts) could not confirm whether or not this was caused by ventricular tachycardia (vt) or rapid ventricular response (rvr) due to the lack of atrial lead present.Based on presenting data, the device was functioning as programmed.This device remains in service.No additional adverse patient effects were reported.Additional information was received that indicated no troubleshooting was performed as the device was performing as programmed.The patient's medication was adjusted to resolve.This device was subsequently explanted and replaced due to normal battery depletion.No adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
DYNAGEN? MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22907425
Report Number2124215-2025-60348
Device Sequence Number7932924
Product Code LWS
UDI-Device Identifier00802526533860
UDI-Public(01)00802526533860(17)190131
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2019
Device Model NumberD020
Device Catalogue NumberD020
Device Lot Number212806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/03/2025
Date Device Manufactured02/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale